Hi. I had a revision of skin around my tvt sling one week ago today. I was put completely under. My stomach is cramping a lot and I go many times a day. All my bowel movements are thin, apart and there is almost a mucus or leakage when I wipe. Lots of stomach cramping. I I am always regular before this surgery and even after my last when I was put under in oct. My pain meds are so minimal. I have taken about 7 vicodin, total, just finished round of cephalexin, and about one to two ibuprofen a da
4 Reasons Why Ask DoctorBase™ is the Most Efficient Way to SEO and Establish Your Brand Online
- Ask DoctorBase™ is a free service for patients on the DoctorBase platform - currently servicing over 6 million American patients of record.
- All answers submitted by healthcare professionals (you) are for entertainment purposes only and do not constitute doctor-patient relationships. All patients must agree to this before using Ask DoctorBase™.
- Our software and our Marketing Engineering staff review each answer and optimize your answers for keywords valuable to your specialty. It is a well kept secret that doctors (you) - not SEO consultants - are the ones who have the most valuable content prized by search engines. Ask DoctorBase™ "unlocks and optimizes" your content in the most efficient manner possible with today's technology.
- Finally, the doctor who provides the most popular answer - "the Featured Answer," gets an added benefit by allowing patients to write rave reviews about your expertise - reviews that are submitted to both Google and Google Local through our Preferred Data Provider relationship.
Ask Dr. Molly if you have questions or want a personal session on how to best use Ask DoctorBase™ for maximum marketing impact.
Molly Maloof, MDDirector of Clinical Content
Funny bowels after surgery
1 UpVoted this answer
The disruption of your intestinal flora, partly due to your antibiotics and partly due to your surgery and other medications, is creating symptoms that indicate a serious problem. Along with post op complications the possible superinfection resulting from the antibiotics could lead to chronic diarrhea and abdominal cramping. However, without an examination by your physician, restoration of the flora using multiple probiotics and something to stop the fluid loss from diarrhea, you may be in serious trouble. Immediate treatment and diagnosis is needed.
It is possible, as has been suggested, that antibiotics you received for your surgery caused bacterial overgrowth in your colon. This is commonly know as c. diff infection. If your frequent loose stools continue you need to seek medical evaluation. This can become a serious problem requiring hospitalization. Your current antibiotics will not help.
Antibiotics can cause diarrhea as a side effect. However, this is rarely associated with cramping abdominal pain. Because of the cramping and frequency that you are having, it is possible that you have another colonic infection that occurred because the antibiotics altered you normal, "good" bowel bacteria. The least likely option is that you have a simple gastroenteritis, however, I would not hang my hat on that one. You should see your physician regarding this, they may need to do some laboratory studies on your blood and your stool. The most important thing right now is to stay well hydrated with lots of water.
you likely received antibiotics before,during or after surgery. I wojld be concerned that you may have antibiotic associated colitis ( C. Diff colitis) . While a change of bowel habits is not uncommon after antibiotics, the abdominal cramping , stool frequency and leakage, I would see a health care provider and get checked. Early treatment is suggested.